Every 1-Generic Computes a Properly 1-Generic

Journal of Symbolic Logic 71 (4):1385 - 1393 (2006)
  Copy   BIBTEX

Abstract

A real is called properly n-generic if it is n-generic but not n+1-generic. We show that every 1-generic real computes a properly 1-generic real. On the other hand, if m > n ≥ 2 then an m-generic real cannot compute a properly n-generic real

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The degrees below a 1-generic degree $.Christine Ann Haught - 1986 - Journal of Symbolic Logic 51 (3):770 - 777.
Indifferent sets for genericity.Adam R. Day - 2013 - Journal of Symbolic Logic 78 (1):113-138.
Almost weakly 2-generic sets.Stephen A. Fenner - 1994 - Journal of Symbolic Logic 59 (3):868-887.
Recursive in a generic real.Juichi Shinoda & Theodore A. Slaman - 2000 - Journal of Symbolic Logic 65 (1):164-172.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Generic terms and generic sentences.Greg N. Carlson - 1982 - Journal of Philosophical Logic 11 (2):145 - 181.
Ultrafilters on the natural numbers.Christopher Barney - 2003 - Journal of Symbolic Logic 68 (3):764-784.
On generic extensions without the axiom of choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.

Analytics

Added to PP
2010-08-24

Downloads
54 (#297,735)

6 months
19 (#138,842)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Calibrating randomness.Rod Downey, Denis R. Hirschfeldt, André Nies & Sebastiaan A. Terwijn - 2006 - Bulletin of Symbolic Logic 12 (3):411-491.
Lowness for genericity.Liang Yu - 2006 - Archive for Mathematical Logic 45 (2):233-238.
Embedding and Coding below a 1-Generic Degree.Noam Greenberg & Antonio Montalbán - 2003 - Notre Dame Journal of Formal Logic 44 (4):200-216.

Add more references